# SDR DXTA2012013004856

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N711QS
- Make and model: Gulstm 200
- Aircraft serial: 129
- Aircraft time: 4,846 hours, 2,944 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  GEAR UP & LOCKED, SLATS & KRUEGERS OUT, RECEIVED AN "AUX HYD PUMP ON" MESSAGE EACH TIME, POWERED ABOVE MAX CRUISE.  BETWEEN 8 & 10,000 & AIRSPEED BETWEEN 180 & 235.  BROUGHT SLATS & KRUEGERS UP, COULD NOT REPRODUCE PROBLEM.  SWAPPED LT & RT MAIN HYD PRESSURE SWITCHES & REPLACED TIME DELAY RELAY 497C1 & 242P1 IAW MM G200 29-10-16.  PERFORMED TEN NORMAL CLEAR SWINGS, SLATS & KRUEGERS DOWN, USING RT HYD PRESSURE & HAD POWER ABOVE MAX CRUISE.  COULD NOT DUPLICATE MAX HYD PUMP LIGHT.  VERIFIED PROXIMITY SWITCH GAP CLEARANCE 0.0394 IAW MM 32-10-11 & MM 32-30-00.  RECONNECTED LT & RT MLG DOORS & TORQUED HARDWARE IAW MM 32-10-11. SWUNG GEAR AGAIN, NO DEFECTS NOTED IAW 32-30-00.
